MathSciNet Relay Station
MathSciNet bibliographic data
MR2410235 34B16 (46E22 46N20)
Geng, Fazhan; Cui, Minggen Solving singular nonlinear two-point boundary value problems in the reproducing kernel space. J. Korean Math. Soc. 45 (2008), no. 3, 631–644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement